# SDR CALA2022030700579

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737-800
- Aircraft serial: 32402
- Aircraft time: 65,109 hours, 22,229 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: C206330000
- Part serial: 1388
- Condition: Damaged
- Location: #!
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 BRAKE DAMAGED DUE TO SUSPECTED WHEEL BEARING FAILURE. REPLACED NUMBER # 1 BRAKE IAW 32-41-41. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1935536  SN OFF 1388 BRAKE, MLG, CAR  OFF 60-3241-9-0001 1388 ON 60-3241-9-0001 4389
